# SDR 08FDEA03316

- Difficulty date: July 29, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 37,705 hours, 20,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989437200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE, FUSELAGE UPPER AREA WITH DENTS BETWEEN FR 100 AND 103 AND BETWEEN STGR 2 LT AND 2 RT.  DENTED SKIN BETWEEN FR 100 AND FR 103 WAS REPAIRED AS PER FEDEX EA 6-5330-123347.  FRAME SECTIONS OF FR 101 AND FR 102 WERE REPLACED AS PER SRM 51-72-10.
